# SDR UIEA2021020300211

- Difficulty date: February 2, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,839 hours, 18,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Fan
- Condition: Fault Message
- Location: Equipment Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MESSAGE.  PUT EQUIPMENT COOLING TO STAND BY AND ERASED MSG IAW 21-26 FT 806.  MSG CLEARED.  PLACED SELECTOR BACK INTO AUTO. OPS NORMAL. NO FURTHER DEFECTS NOTED.
